# SDR DHL2005740533

- Difficulty date: April 5, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXTERNAL SKIN DOUBLER AT STA 1157-1183, STR 19L-22L DUE TO PILLOWING AT UPPER END IAW B727 SRM 51-30-2, CLEANED UP INTERNAL STRUCTURE AND FUSELAGE SKIN AREA FOR RE-EVALUATION IAW B727 MM 12-40-0 WITH NO CORROSION NOTED, CUT OUT 1 BY 1 1/2 IN SECTION OF FUSELAGE SKIN DUE TO DENT BEYOND ALLOWABLE LIMITS AT STA 1171 AND STR 19L IAW B727 SRM 53-30-3 FIG 3.  TREATED AND PRIMED FUSLAGE INTERNAL STRUCTURE, SKIN FILLER AND REPAIR DOUBLER AND INSTALLED ON FUSELAGE IAW B727 SRM 53-30-3 FIG 3 AND AEI DWG NR AE5093 REV B. THIS REPAIR IS CATEGORY "B".
